Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 4958073, 9 pages
https://doi.org/10.1155/2017/4958073
Research Article

General Holmstedt’s Formulae for the -Functional

1Department of Mathematics, Government College University, Faisalabad, Pakistan
2Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria
3Abdus Salam School of Mathematical Sciences, GC University Lahore, Lahore, Pakistan

Correspondence should be addressed to Georgi E. Karadzhov; moc.liamg@64vohzdarakigroeg

Received 15 November 2016; Accepted 13 December 2016; Published 14 February 2017

Academic Editor: Alberto Fiorenza

Copyright © 2017 Irshaad Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Explicit formulae for the -functional for the general couple , where is a compatible couple of quasi-normed spaces, are proved. As a consequence, the corresponding reiteration theorems are derived.